U.S. doctors online nowAsk doctors free
United Kingdom
A 19-year-old female asked:

Over the past wk i have developed ruq pain and under r lower rib cage temp 37.8 wbc count elevated accidoverdose on codeine 1 wk prior by 40mg causes?

1 doctor answer1 doctor weighed in
Dr. Rebecca Kowalski
General Surgery 13 years experience
Many possible causes: One possible cause is damage to your liver if the codeine that you took had Tylenol (acetaminophen) in it as well. Another possible cause is that your gallbladder may have gallstones in it and may be inflamed as a result of the stones (unrelated to the codeine). The best option is to be evaluated ASAP (Emergency Room or Urgent Care clinic) with blood work (especially liver function tests) and an ultrasound.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.